# SDR C2XA01CL165

- Difficulty date: July 16, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 030
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE  FLT 4270  THE CREW REPORTED FORWARD PART OF ROW 12 OVERHEAD EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
